Childhood Diseases

Posted by: Vanessa | 2011-06-19


Poor Eating

My son vomitted in the work. A day later he started having very loose stools, I treated this with valoid. Now I''ve noticed that he is eating much less than he normally does. Aside from this he is playing normally and does not seem to be ill. Please advise?

Expert's Reply



You do not mention your son's age. Valoid should preferably not be given to children under 2 years of age in order to stop the vomiting that occurs with gastro unless this is really necessary.Children with gastro can become dehydrated. Valoid may often cause drowsiness. When a child has recently had gastro they often do not want to eat for a while. It is important to make sure that your son drinks a lot and if he is still having loose watery stools then you should give him extra sips of Rehidrat solution several times during the day in addition to his usual daily fluids.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.